# SDR COMA0060247

- Difficulty date: March 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fs 310
- Part time: 7,137 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310 STRINGER 16-17 LHS PREVIOUS REPAIR DAMAGED BY PAX DOOR PIN.  REMOVED AND REPAIRED AND INSTALLED NEW REPAIR IAW REO 601R-53-21-180 REV NC.
